| Model Number |
68LP-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a right deflation.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening assessed as fold flaw opening.Additional observations: crease fold and wear abrasion observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional later reported right side "hole on patch side." the device has been explanted and replaced.